2-Designs and a differential equation

Siemons, Johannes (1984) 2-Designs and a differential equation. Journal of Geometry, 22 (2). pp. 178-182. ISSN 0047-2468

[img] PDF (2designs_and_a_differential_equation_1984.pdf)
Download (24kB)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 10 Sep 2020 23:36
URI: https://ueaeprints.uea.ac.uk/id/eprint/21070
DOI: 10.1007/BF01222842

Actions (login required)

View Item View Item